SciELO - Scientific Electronic Library Online

vol.24 issue2A NEW FORM OF FUZZY ß-COMPACTNESS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


EL AMROUSS, A. R. NONRESONANCE BETWEEN TWO EIGENVALUES NOT NECESSARILY CONSECUTIVE. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.89-104. ISSN 0716-0917.

In this paper we study the existence of solutions for a semilinear elliptic problem in case two eigenvalues are not necessarily consecutive

Keywords : Variational elliptic problems ; Resonance.

        · abstract in French     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License